# SDR ASAA2019080213272

- Difficulty date: July 31, 2019
- Submitted: August 3, 2019
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 42,017 hours, 12,855 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 32149721
- Part serial: 2282
- Condition: Failed
- Location: Right Ecs Bay
- Part time: 42,017 hours, 12,855 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEMP CONTROLLERS ARE NOT VERY RESPONSIVE. AFT CONTROLLER FOR EXAMPLE COULD NOT COMMAND MORE THAN 18'C DUCT SUPPLY EVEN AT THE 3 O'CLOCK POSITION. GROUNDED - YES. REMOVED AND REPLACED TRIM AIR PRESSURE AND SHUTOFF VALVE REF B737-800 AMM 21-62-01/401. OPS CHECK GOOD, GROUND VERIFICATION SUCCESSFUL. FOUND OLD VALVE IN MANUAL MODE, SUSPECT TO BE AT FAULT.
